alexa New aspects of drug-induced hypersensitivity syndrome.
Dermatology

Dermatology

Journal of Clinical & Experimental Dermatology Research

Author(s): Tohyama M, Hashimoto K

Abstract Share this page

Abstract Drug-induced hypersensitivity syndrome (DIHS) is caused by a limited number of specific drugs and is characterized by late onset, infectious mononucleosis-like symptoms, and herpesvirus 6 (HHV-6) reactivation. Recently, the involvement of herpes viruses other than HHV-6, such as Epstein-Barr virus and cytomegalovirus, has been reported. Many approaches have been used to analyze the pathological mechanism, and have revealed new aspects of DIHS. Here, we focused on three key recent findings regarding DIHS: (i) overlap between DIHS and Stevens-Johnson syndrome/toxic epidermal necrolysis; (ii) the relevance of Epstein-Barr virus in the development of infectious mononucleosis-like symptoms of DIHS; and (iii) roles of monomyeloid precursors increased in the blood and plasmacytoid dendritic cells increased in the lesion skin in HHV-6 reactivation. © 2011 Japanese Dermatological Association. This article was published in J Dermatol and referenced in Journal of Clinical & Experimental Dermatology Research

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords